
Zyrtec 24 Hour Allergy Relief Antihistamine Capsules, 12 Each
Description
Provides 24-hour relief of your worst indoor and outdoor allergy symptoms. With 10 milligrams of cetirizine hydrochloride per capsule, this prescription-strength allergy medicine starts working hard at hour 1 and works twice as hard when you take it again the next day. This seasonal allergy medicine provides relief from symptoms caused by hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. From the #1 allergist-recommended brand among OTC oral antihistamines, this anti-allergy medicine is effective in treating indoor allergies from dust, mold, and pet dander, and outdoor allergies caused by tree pollen, weeds, and grasses. Zyrtec allergy relief capsules is suitable for adults and children six years and older, with one dose providing effective relief for a full 24 hours.Ingredients
IN EACH CAPSULE: ACTIVE INGREDIENTS: CETIRIZINE HCI (10 MG), ANTIHISTAMINE. INACTIVE INGREDIENTS: BUTYLATED HYDROXYTOLUENE, GELATIN, GLYCERIN, PHARMACEUTICAL INK, POLYETHYLENE GLYCOL 400, PURIFIED WATER, SODIUM HYDROXIDE, SORBITAN, SORBITOL. IN EACH CAPSULE: WARNINGS: DO NOT USE IF YOU HAVE EVER HAD AN ALLERGIC REACTION TO THIS PRODUCT OR ANY OF ITS INGREDIENTS OR TO AN ANTIHISTAMINE CONTAINING HYDROXYZINE. ASK A DOCTOR BEFORE USE IF YOU HAVE LIVER OR KIDNEY DISEASE. YOUR DOCTOR SHOULD DETERMINE IF YOU NEED A DIFFERENT DOSE. ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU ARE TAKING TRANQUILIZERS OR SEDATIVES. WHEN USING THIS PRODUCT: DROWSINESS MAY OCCUR; AVOID ALCOHOLIC DRINKS; ALCOHOL, SEDATIVES, AND TRANQUILIZERS MAY INCREASE DROWSINESS; BE CAREFUL WHEN DRIVING A MOTOR VEHICLE OR OPERATING MACHINERY. STOP USE AND ASK A DOCTOR IF AN ALLERGIC REACTION TO THIS PRODUCT OCCURS. SEEK MEDICAL HELP RIGHT AWAY. IF PREGNANT OR BREAST-FEEDING:: IF BREAST-FEEDING: NOT RECOMMENDED; IF PREGNANT: ASK A HEALTH PROFESSIONAL BEFORE USE. KEEP OUT OF REACH OF CHILDREN. IN CASE OF OVERDOSE, GET MEDICAL HELP OR CONTACT A POISON CONTROL CENTER RIGHT AWAY. (1-800-222-1222)Often bought with
Description
Provides 24-hour relief of your worst indoor and outdoor allergy symptoms. With 10 milligrams of cetirizine hydrochloride per capsule, this prescription-strength allergy medicine starts working hard at hour 1 and works twice as hard when you take it again the next day. This seasonal allergy medicine provides relief from symptoms caused by hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. From the #1 allergist-recommended brand among OTC oral antihistamines, this anti-allergy medicine is effective in treating indoor allergies from dust, mold, and pet dander, and outdoor allergies caused by tree pollen, weeds, and grasses. Zyrtec allergy relief capsules is suitable for adults and children six years and older, with one dose providing effective relief for a full 24 hours.Often bought with
Disclaimer
ACTUAL PRODUCT PACKAGING AND MATERIALS MAY CONTAIN ADDITIONAL AND/OR DIFFERENT INGREDIENT, NUTRITIONAL OR PROPER USAGE INFORMATION THAN THE INFORMATION DISPLAYED ON OUR WEBSITE. YOU SHOULD NOT RELY SOLELY ON THE INFORMATION DISPLAYED ON OUR WEBSITE AND YOU SHOULD ALWAYS READ LABELS, WARNINGS AND DIRECTIONS PRIOR TO USING OR CONSUMING A PRODUCT. IF YOU HAVE QUESTIONS OR REQUIRE MORE INFORMATION ABOUT A PRODUCT, YOU SHOULD CONTACT THE MANUFACTURER DIRECTLY. CONTENT ON THIS WEBSITE IS FOR GENERAL REFERENCE PURPOSES ONLY AND IS NOT INTENDED TO SUBSTITUTE FOR ADVICE GIVEN BY A PHYSICIAN, PHARMACIST OR OTHER LICENSED HEALTH CARE PROFESSIONAL. YOU SHOULD NOT USE THE INFORMATION PRESENTED ON THIS WEBSITE FOR SELF-DIAGNOSIS OR FOR TREATING A HEALTH PROBLEM. LUND FOOD HOLDINGS, INC. AND ITS SERVICE PROVIDERS ASSUME NO LIABILITY FOR INACCURACIES OR MISSTATEMENTS REGARDING ANY PRODUCT.